... legs, then doxipin did the same after years on it. The latest drug my doctor prescribed was Trazodone. I seem to be having sore muscles and wake up with back pain. Has anyone else had this problem? I have been taking them around 4 months
Are you on any of the statin drugs for cholesterol problems, these have been also linked to muscular pain. One of the odd things that tends to cause some lower but excruciating temporary back pain for me, is sleeping with a heavy cover on me when I am on my back, even for a short time. I noticed I would waken in the night with ankle pain, and then I did a process of elimination, and the back pain stopped. It may not help, but I hope it does. Walking has helped with my depression, anxiety and the minor restless leg I have. Do not attempt to walk a long time or up hills at first, this will cause muscle pain and shin splints. Only do this if you are physically able. It really may also help you, start with only 15 minutes slowly and then increase speed and time slowly.
I am wondering why your Dr. has prescribed medications that are so very old and not in use that much these days? There are a zillion anti depressants out there now and you are taking the ones that were first out many years ago and although everything has side effects, or CAN, it would seem that your Dr. would try you on something newer. Paxil worked well for me, and there are many many more that have recently come out that you might look into and go back to your Dr. armed with some information regarding the drug you might want to try. Effexor is excellent for depression, it causes weight gain if not very careful, it can cause quite a bit, thought i should include that piece of info in case that would be a problem for you, not just my thought, it is well documented. Good luck to you.
Hi, Trazodone is generic for Deysrel, an antidepressant with an additional sleeping agent included. I was on it for a while but to me the side effects outweighed the benefits. I got switched to a combo of Prozac and Wellbutrin and this seems to work better for me. Let your Dr. know ASAP of any disturbing side effects. He may could change you to something more tolerable for you. Good Luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 12 answers
I am suffering from Insomnia in spite of being on Elavil for a long time. Dr. switched me to a newer
Posted 28 Oct 2010 • 2 answers
Posted 28 Jun 2012 • 5 answers
Posted 23 Feb 2015 • 3 answers
Posted 2 Apr 2015 • 2 answers